# SDR M7K2008F00000

- Difficulty date: February 4, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: 677120600
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART CALLED A SHOCK ABSORBER DEVICE BY THE MFG IS USED TO SEQUENCE THE DOOR LATCHING MECHANISM TO PREVENT DOOR CLOSURE WITH LATCH PINS EXTENDED AND IMPACTS WITH THE DOOR FRAME.  IT IS MFG OF A VERY BRITTLE BRONZE TYPE MATERIAL THAT WILL CRACK WITH JUST THE INSTALLATION OF BLIND RIVETS IN THE COUNTERSUNK HOLES PREDRILLED IN THE PART.  CRACKS WERE FOUND EMANITING FROM THE HOLES AT THE RIVETS WITH A CORNER OF THE MOUNTING FLANGE FOUND MISSING.  SUGGEST THIS PART BE MFG FROM STAINLESS STEEL FOR BETTER DURABILITY.  (K)
